# SDR UIEA2020041700757

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 84,307 hours, 24,393 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 6227998003
- Part serial: 7PWC
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CA PFD, EICAS, FO PFD WENT BLANK. FIRE MARSHALL SMELLED SMOKE IN COCKPIT.( REPLACED CA EADI & EHSI. REPLACED F/O EADI AND UPPER EICAS SCREENS IAW AMM 31-41-01. CKS GOOD. C/W SMOKE INSPECTION IAW AMM 05-51-56, NO SMOKE/ FUMES PRESENT.  OFF: P/N 622-7999-003 S/N 109492           P/N 622-7999-003  S/N KVXB           P/N 622-7999-003  S/N 114432           P/N 622-7998-003  S/N 7PWC )
